| Model Number |
NL5000 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The tablet screen goes white during scans.There was an issue with the tablet.The corrective measure for the ticket was to replace the tablet.No harm to the patient or users.
Event or Problem Description
The tablet screen goes white during scans.